Study of twisted Bargmann transform via Bargmann transform

Bais, Shubham R. and Dogga, Venku Naidu (2021) Study of twisted Bargmann transform via Bargmann transform. Forum Mathematicum, 33 (6). pp. 1659-1670. ISSN 0933-7741

Full text not available from this repository. (Request a copy)


In the present article,we give an alternate and easier proof for the image characterization of L2(R2n) under the twisted Bargmann transform which was earlier studied by Krontz, Thangavelu and Xu. As a consequence, we study some properties of the twisted Bergman spaces for 0 < p ≤ ∞ and the Lp-boundedness of the twisted Bargmann transform, 1 ≤ p ≤ ∞. We also study Lp-boundedness of the twisted Bargmann projection Pt and the duality relations between the spaces Bpt(ℂ 2n), 1 < p < ∞. © 2021 Walter de Gruyter GmbH, Berlin/Boston

[error in script]
IITH Creators:
IITH CreatorsORCiD
Dogga, Venku NaiduUNSPECIFIED
Item Type: Article
Uncontrolled Keywords: Bargmann projection; Bargmann transform; Duality; Fock space; Twisted bargmann projection; Twisted bargmann transform; Twisted bergman space
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: . LibTrainee 2021
Date Deposited: 01 Oct 2022 05:19
Last Modified: 01 Oct 2022 05:19
Publisher URL:
OA policy:
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 10755 Statistics for this ePrint Item